# SDR RRXA10766

- Difficulty date: March 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Spar
- Part number: NPN
- Condition: Corroded
- Location: Sta 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO BOTTOM OF SPAR AT STA. 781 AND INSIDE L/H CENTER TANK THUR MID-SPAR ACCESS HOLE560E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 01/31/01.
